# SDR SWAA2025030502296

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 60,564 hours, 36,279 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Failed
- Location: Slat Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS + SLATS AND TRAILING EDGE FLAPS DID NOT EXTEND WHEN FLAPS LEVER PLACED TO FIVE. FLAP ASYMMETRY INDICATED WHEN ALT FLAP SWITCHED DOWN. LEADING EDGE FLAPS+SLATS EXTENDED<[01] R & R LH FLAP POS TRANSMITTER PER AMM 27-58-01(E148386)  R/R CONNECTOR D275 IAW SWPM 20-61 (E146121) REF TSR 2025001644 & BOEING SERVICE LETTER 737-SL-27-196-D FOR PART EFFECTIVITY. OPS CHECK GOOD
